# SDR NACA2016100200071

- Difficulty date: October 2, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLED STRAP BS 520 - BS 560 S23L UNDER WING TO BODY FAIRING.  REPLACED CRACKED DRAG ANGLE AT STA 520 - 560 STR 23L UNDER WING TO BODY FAIRING IAW 2298 REV K & DWG R23092.1-053-021-001 REV NC.
